MathSciNet Relay Station
MathSciNet bibliographic data
MR2407066 18E15 (18F20)
Lowen, Wendy A sheaf of Hochschild complexes on quasi-compact opens. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3045–3050.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement